Workshop Online Radicalization

Ideology Formation and Online Radicalization

Time: Jun 4, 2021 02:15 PM Zurich

Zoom Meeting

Schedule

02:15 – 02:30 Welcome and Introduction: Round of introductions

02:30 – 02:50   Aleksandra Urmann (University of Bern): The Largest  Digital Migration

02:50 – 03:10 Jeremy Blackburn (Bingham University): A Primer on Fringe Online Communities

20 min break

03:30 – 03:50 Manoel Ribeiro (EPFL): Auditing Radicalization Pathways on YouTube

03:50 – 04:10 Rebekka Hufendiek (University of Bern): Revival of the Undead: Reactionary Ideology Online

04:10 – 04:30 Elisabeth Hell (Violence Prevention Network, Berlin): What is Deradicalization and How Could it Happen Online?

20 min break

04:50 – 05:10 Andrei Chitu: (Streetwork Online, Berlin): Prevention Through Engagement in Online Communities

05:10 – 05:30 Becca Lewis (Stanford University): TBA

  20 min break
5:50 – 06:30 Roundtable